# SDR CALA2025102110346

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 78,031 hours, 28,878 cycles
- Engine: Cfmint CFM567B262
- Engine time: 78,027 hours, 5,554 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OIL FILTER BYPASS 3 OCCASIONS ABLE TO GET LIGHT TO EXTINGUISHDURING CLIMB TO 15K  OIL DIFFERENTIAL LIGHT ILLUMINATED PROMPTING LEVEL OFF OUR SECOND CLIENT FOR 25,000 FT. THE LIGHT CAME ON AGAIN DURING THE SET TO 8000 FT.  IT ILLUMINATED THE THIRD TIME RUSTLE POSITIONS WERE APPROXIMATELY 75% 64% & 33% RESPECTIVE ALTITUDE. THRUST POSITION ENG 1 FMC CDU EEC BITE CHECK PRODUCED NO FAULTS. INPUT MONITORING DISPLAY SHOWS NO FILTER BYPASS,   INITIAL WRITE UP WAS FOR ENGINE ONE OIL FILTER BYPASS LIGHT ILLUMINATED. PERFORMED FMC CDU BITE CHECK FOR ENG2, NO RECENT FAULTS AND NO BYPASS ON OIL FILTER.  AMM 73-21-00/501. PER TOMC REQUEST ATTEMPTED REPLACEMENT OF SCAVENGER OIL FILTER, UNABLE TO REMOVE BOWL. PERFORMED SCAVENGE OIL FILTER ASSEMBLY REMOVAL UP TO STEP 1A REF AMM 79-21-04-000-801-F00 .   REMOVED ENGINE 1 OIL SCAVANGE FILTER BOWL & INSPECTED FILTER, FOUND NO DEBRIS REF AMM TASK 79-21-06-000-801-F00, INSPECTED OIL CLOGGING INDICATOR IAW AMM TASK 79-21-10-000-801-F00. NOT CLOGGED AND NOT POPPED.  FILTER BOWL FOR SCAVANGE FILTER CROSS THREADED .  R & R SCAVENGE OIL FILTER ASSY AND FILTER REF AMM 79-21-04 UP TO STEP 3 I. POWER PLANT TEST 3A IDLE LEAK CHECK & TEST 7.  ACCOMPLISHED EEC BITE TEST, NO FAULTS FOUND. PERFORMED SCAVENGE OIL FILTER ASSY IDLE LEAK CHECK, LEAK CHECK GOOD.
